# SDR 08FDEA02759

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163197
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN LT O/B FOREFLAP, L/E CAP UPPER SURFACE APPROX 10 INCHES FROM I/B END IN PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 1' X 5/8 IAW B727 SRM 57-50-4 FIG 1.  FABRICATED REPAIR PLATE MAT USED 2024T3 .063' IAW B727 SRM 57-50-4 FIG 1.  TREATED AND PRIMED REPAIR PLATE AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PLATE IAW B727 SRM 51-30-2.
